Alert archive / Tennessee / Flash Flood Warnings in 2011
Flash Flood Warning 10, NWS Nashville, TN
NWS Nashville, TN issued this flash flood warning at Feb 28, 2011, 7:33 AM CST for 9 counties in Tennessee. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 28, 2011, 7:33 AM CST (13:33 UTC)
- Expired
- Feb 28, 2011, 1:30 PM CST
- In force
- 6 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Benton County, TN, Cheatham County, TN, Dickson County, TN, Hickman County, TN, Humphreys County, TN, Lewis County, TN, Maury County, TN, Perry County, TN, Williamson County, TN
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 28, 10:47 AM CST | FLASH FLOOD | Sw Dickson, TN | SPOTTER REPORTED FLOODING OVER ROADS ON HWY 48 SOUTH. REPORT OF A WEATHER RELATED WRECK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 194 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 1.6 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 948 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 795 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 369 m²/s²
- 0-3 km storm-relative helicity
- 404 m²/s²
- Significant tornado parameter
- 2.6
- Supercell composite
- 9.4
The text
As transmitted, in the capitals the NWS used until 2016.
758
WGUS54 KOHX 281333
FFWOHX
TNC005-021-043-081-085-101-119-135-187-281930-
/O.NEW.KOHX.FF.W.0010.110228T1333Z-110228T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
733 AM CST MON FEB 28 2011
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN BENTON COUNTY IN MIDDLE TENNESSEE...
SOUTH CENTRAL CHEATHAM COUNTY IN MIDDLE TENNESSEE...
SOUTHERN DICKSON COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF DICKSON...
HICKMAN COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF CENTERVILLE...
SOUTHERN HUMPHREYS COUNTY IN MIDDLE TENNESSEE...
NORTHWESTERN LEWIS COUNTY IN MIDDLE TENNESSEE...
NORTHWESTERN MAURY COUNTY IN MIDDLE TENNESSEE...
PERRY COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF LINDEN...
WESTERN WILLIAMSON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 130 PM CST
* AT 729 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
AN AREA OF HEAVY RAIN CAUSING FLASH FLOODING OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FAIRVIEW...
LOBELVILLE...CENTERVILLE...WHITE BLUFF...PEGRAM...KINGSTON SPRINGS
AND BURNS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN
AROUND...DONT DROWN.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3623 8703 3574 8706 3546 8795 3546 8799
3543 8805 3546 8805 3549 8799 3551 8797
3561 8803 3573 8803 3581 8798 3582 8800
3581 8802 3585 8803 3585 8816
$$
LAROSA2 follow-up statements
368
WGUS74 KOHX 281558
FFSOHX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
958 AM CST MON FEB 28 2011
TNC005-021-043-081-085-101-119-135-187-281930-
/O.CON.KOHX.FF.W.0010.000000T0000Z-110228T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MAURY TN-HICKMAN TN-PERRY TN-WILLIAMSON TN-DICKSON TN-CHEATHAM TN-
LEWIS TN-BENTON TN-HUMPHREYS TN-
958 AM CST MON FEB 28 2011
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN HUMPHREYS...
SOUTHEASTERN BENTON...NORTHWESTERN LEWIS...SOUTH CENTRAL CHEATHAM...
SOUTHERN DICKSON...WESTERN WILLIAMSON...PERRY...HICKMAN AND
NORTHWESTERN MAURY COUNTIES UNTIL 130 PM CST...
AT 954 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
RAINFALL AMOUNTS SO FAR FROM THESE STORMS RANGE FROM 1 TO 2 INCHES
IN SOME LOCATIONS...WITH RAINFALL RATES EXCEEDING 3 INCHES PER HOUR.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
LOBELVILLE...CENTERVILLE...DICKSON...LINDEN...BURNS...FAIRVIEW...
KINGSTON SPRINGS...PEGRAM AND WHITE BLUFF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN
AROUND...DONT DROWN.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3623 8703 3574 8706 3546 8795 3546 8799
3543 8805 3546 8805 3549 8799 3551 8797
3561 8803 3573 8803 3581 8798 3582 8800
3581 8802 3585 8803 3585 8816
$$
LAROSA500
WGUS74 KOHX 281832
FFSOHX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1232 PM CST MON FEB 28 2011
TNC005-021-043-081-085-101-119-135-187-281930-
/O.CON.KOHX.FF.W.0010.000000T0000Z-110228T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MAURY TN-HICKMAN TN-PERRY TN-WILLIAMSON TN-DICKSON TN-CHEATHAM TN-
LEWIS TN-BENTON TN-HUMPHREYS TN-
1232 PM CST MON FEB 28 2011
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN HUMPHREYS...
SOUTHEASTERN BENTON...NORTHWESTERN LEWIS...SOUTH CENTRAL CHEATHAM...
SOUTHERN DICKSON...WESTERN WILLIAMSON...PERRY...HICKMAN AND
NORTHWESTERN MAURY COUNTIES UNTIL 130 PM CST...
AT 1224 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THE THUNDERSTORMS THAT PRODUCED THE HEAVY RAINFALL THIS MORNING HAVE
MOVED OUT OF THE WARNING AREA. HOWEVER...THE RUNOFF FROM THE
EXCESSIVE RAINFALL WILL CONTINUE TO CAUSE RISES ON AREA CREEKS AND
STREAMS...BUT WILL TAPER OFF THIS AFTERNOON.
SOME LOCATIONS THAT MAY CONTINUE TO EXPERIENCE FLASH FLOODING
INCLUDE...LOBELVILLE...CENTERVILLE...DICKSON...LINDEN...BURNS...
FAIRVIEW...KINGSTON SPRINGS...PEGRAM AND WHITE BLUFF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN
AROUND...DONT DROWN.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE
&&
LAT...LON 3623 8703 3574 8706 3546 8795 3546 8799
3543 8805 3546 8805 3549 8799 3551 8797
3561 8803 3573 8803 3581 8798 3582 8800
3581 8802 3585 8803 3585 8816
$$
LAROSAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Feb 28, 5:42 AM CST, 1 hour 51 minutes earlier.
Area forecast discussion, Feb 28, 5:42 AM CST, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 542 AM CST MON FEB 28 2011 .UPDATE...FOR 28/12Z AVIATION FORECAST && .AVIATION... GRAVITY WAVE MOVING THROUGH NORTHERN MISSISSIPPI SOUTHWESTERN TENNESSEE HAS FIRED CONVECTION IN THESE AREAS. POWERFUL UPPER LEVEL JET RUNNING WEST TO EAST ACROSS MIDDLE TENNESSEE WITH 60 PLUS KNOT LOW LEVEL JET RUNNING SOUTHWEST TO NORTHEAST THROUGH MIDDLE TN. MID-LEVEL LAPSE RATES 8 DEGS CELSIUS PER KILOMETER. SURFACE LOW BACK IN WESTERN ARKANSAS WILL MOVE EAST TODAY. BOTTOM LINE...LOOK FOR THUNDERSTORMS ACROSS THE MID STATE...SOME WITH DAMAGING WINDS...HAIL AND ISOLATED TORNADOES. CONDITIONS SHOULD IMPROVE AFTER 28/18Z AT BNA AND AFTER 01/00Z AT CSV. BOYD && .PREV DISCUSSION... /ISSUED 318 AM CST MON FEB 28 2011/ DISCUSSION...COLD FRONT WILL MOVE INTO THE MIDSTATE THIS MORNING WITH A BANG. SPC HAS ISSUED A MODERATE RISK OF SVR TSTMS. THE UPPER SUPPORT IS IN 2 PARTS. FIRST PART IS THE WAVE MOVING THROUGH THE MIDWEST(NW IL). SECOND PART IS LOCATED IN OK. THE 2ND WAVE WILL LIKELY PROVIDE THE ENCOURAGEMENT FOR TSTMS TO TURN SVR IN OUR AREA. SATELLITE SHOWS AN AREA OF ENHANCED TOPS OVER S CNTRL AR MOVING RAPIDLY NEWD UP THE FRONT. LOCAL WRF MODEL INDICATING MAIN LINE WILL ENTER STEWART COUNTY AROUND 12-13Z...16Z FOR NASHVILLE AND 19Z FOR CROSSVILLE. HOVEVER...HAVE HELD ON TO A MENTION OF THUNDER IN THE CNTRL SECTION IN THE EVENT THIS TIMING IS TOO FAST. THREAT MIX HAS THE KITCHEN SINK...TORNADOES...HAIL...WIND. A GOOD SHOT OF COLD AIR BEHIND THE FRONT. 850MB TEMPS DROP FROM A BALMY 12C TO AROUND 2-4C BY TUE AM. THIS MEANS SFC MIN TEMPS WILL DROP INTO THE LOW 30S BY DAYBREAK TUE AM. SFC RIDGE MOVES INTO THE AREA FOR TUE/WED WITH LOTS OF NEARLY CLEAR SKIES. A SECONDARY COLD FRONT DROPS SEWD OUT OF THE MIDWEST AND ENTERS THE MIDSTATE WED PM. HOWEVER...THERE IS LITTLE IF ANY MOISTURE TO WORK WITH...SINCE THERE WAS NO CHANCE FOR RETURN FLOW. SO WE EXPECT TO BE DRY THROUGH THU NGT. SLY FLOW RETURNS ON THU AND ANOTHER FRONT DEVELOPS IN THE PLAINS. CHANCE OF RAIN BEGINS ON FRI AND INCREASES ON SAT AS THE FRONT MOVES THROUGH THE MIDSTATE. ANOTHER SHOT OF COLD AIR FOR SAT NGT THROUGH MON WITH NIGHTTIME LOWS DROPPING BACK INTO THE LOW TO MID 30S. && .OHX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR TNZ008>011-027>034- 059>066-075-077>080-094-095. && 01
Hazardous weather outlook, Feb 28, 5:00 AM CST, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 500 AM CST MON FEB 28 2011 TNZ005>011-022>034-056>066-075-077>080-093>095-011130- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 500 AM CST MON FEB 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FOR ALL OF MIDDLE TENNESSEE TODAY. A STRONG COLD FRONT WILL COMBINE WITH AN UNSTABLE, HIGHLY-SHEARED ENVIRONMENT TO PRODUCE SEVERE STORMS ACROSS THE MID STATE. THE PRIMARY THREATS ARE DAMAGING STRAIGHT-LINE WINDS, LARGE HAIL, AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN ROSE
In the hours before
Local storm report, Feb 28, 6:45 AM CST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
645 AM CST MON FEB 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 AM FLOOD 2 S CAMDEN 36.04N 88.10W
02/28/2011 BENTON TN PUBLIC
PUBLIC REPORTED HWY 641 FLOODED NEAR LITTLE BIRDSONG
CREEK.
&&
JLMLocal storm report, Feb 28, 6:49 AM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
649 AM CST MON FEB 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 AM FLOOD 6 NNE CAMDEN 36.14N 88.06W
02/28/2011 BENTON TN PUBLIC
PUBLIC REPORTED FLOODING OF LOWER BIG SANDY ROAD BETWEEN
BIG SANDY AND HWY 641.
&&
JLMSpecial weather statement, Feb 28, 6:55 AM CST, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 655 AM CST MON FEB 28 2011 TNZ056-281400- PERRY- 655 AM CST MON FEB 28 2011 ...SIGNIFICANT WEATHER ADVISORY FOR PERRY COUNTY... AT 645 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR DECATURVILLE...OR 16 MILES WEST OF LINDEN... MOVING NORTHEAST AT 40 MPH. THIS STORM HAS EXHIBITED ROTATION AND IS BEING MONITORED CLOSELY. NICKEL SIZE HAIL...AND WINDS AROUND 55 MPH ARE EXPECTED WITH THIS STORM. BOYD
Local storm report, Feb 28, 7:08 AM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
708 AM CST MON FEB 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 AM FLOOD 7 W CLARKSVILLE 36.56N 87.47W
02/28/2011 MONTGOMERY TN AMATEUR RADIO
AMATEUR RADIO OPERATOR REPORTED 4 TO 6 INCHES WATER AT
THE INTERSECTION OF JIM TAYLOR ROAD AND LAKE ROAD.
&&
JLMLocal storm report, Feb 28, 7:16 AM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
716 AM CST MON FEB 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 AM HAIL 6 N CHARLOTTE 36.27N 87.35W
02/28/2011 E1.00 INCH DICKSON TN AMATEUR RADIO
QUARTER SIZE HAIL REPORTED IN CUMBERLAND FURNACE.
&&
JLMLocal storm report, Feb 28, 7:30 AM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
730 AM CST MON FEB 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM FUNNEL CLOUD CLARKSVILLE 36.56N 87.35W
02/28/2011 MONTGOMERY TN PUBLIC
FUNNEL CLOUD REPORTED IN CLARKSVILLE BY PUBLIC. EVENT
TIME BETWEEN 700 AM AND 715 AM.
&&
JLMThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 5:16 AM CST | Wind Advisory | OHX | Bedford, Cannon, Clay, Coffee, Cumberland, Davidson and 21 more | 13 hr |
| Feb 28, 5:55 AM CST | Flash Flood Warning | OHX | Benton, Houston, Humphreys, Montgomery, Robertson, Stewart | 3 hr |
| Feb 28, 6:10 AM CST | Severe Thunderstorm Warning | OHX | Benton, Dickson, Houston, Humphreys | 35 min |
| Feb 28, 6:35 AM CST | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Houston, Montgomery | 25 min |
| Feb 28, 6:52 AM CST | Flash Flood Warning | OHX | Benton, Cheatham, Davidson, Dickson, Houston, Humphreys and 4 more | 5 hr |
| Feb 28, 6:58 AM CST | Tornado Warning | OHX | Hickman, Lewis, Perry | 32 min |
| Feb 28, 7:00 AM CST | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Montgomery, Robertson | 30 min |
| Feb 28, 7:57 AM CST | Flash Flood Warning | OHX | Cheatham, Davidson, Sumner, Williamson | 6 hr |
| Feb 28, 8:12 AM CST | Flash Flood Watch | OHX | Bedford, Cannon, Clay, Coffee, Cumberland, DeKalb and 20 more | 7 hr |
| Feb 28, 8:12 AM CST | Flash Flood Warning | OHX | Davidson, Macon, Rutherford, Smith, Sumner, Trousdale and 1 more | 6 hr |
| Feb 28, 8:20 AM CST | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Marshall, Maury | 55 min |
| Feb 28, 8:36 AM CST | Flash Flood Warning | OHX | Clay, Fentress, Jackson, Macon, Overton, Pickett and 2 more | 6 hr |
| Feb 28, 8:43 AM CST | Flash Flood Warning | OHX | Benton, Houston, Humphreys, Montgomery, Robertson, Stewart | 3 hr |
| Feb 28, 9:01 AM CST | Flash Flood Warning | OHX | Giles, Hickman, Lawrence, Lewis, Marshall, Maury and 3 more | 6 hr |
| Feb 28, 9:23 AM CST | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Rutherford, Warren | 25 min |
| Feb 28, 9:30 AM CST | Tornado Warning | OHX | Bedford, Coffee | 15 min |
| Feb 28, 10:19 AM CST | Severe Thunderstorm Warning | OHX | Cumberland, Van Buren, White | 26 min |
| Feb 28, 11:12 AM CST | Areal Flood Advisory | OHX | Bedford, Cannon, Coffee, Cumberland, DeKalb, Grundy and 5 more | 6 hr |
| Feb 28, 11:31 AM CST | Severe Thunderstorm Warning | OHX | Cannon, Rutherford, Williamson, Wilson | 44 min |
| Feb 28, 11:47 AM CST | Tornado Warning | OHX | Cannon, DeKalb, Rutherford | 28 min |
| Feb 28, 11:50 AM CST | Areal Flood Advisory | OHX | Benton, Cheatham, Davidson, Dickson, Houston, Humphreys and 5 more | 3 hr |
| Feb 28, 11:56 AM CST | Severe Thunderstorm Warning | OHX | Bedford, Marshall | 34 min |
| Feb 28, 12:18 PM CST | Tornado Warning | OHX | Coffee, Grundy, Van Buren, Warren | 27 min |
| Feb 28, 12:49 PM CST | Severe Thunderstorm Warning | OHX | Grundy | 14 min |
| Feb 28, 1:58 PM CST | River Flood Warning | OHX | Davidson | 59 min |
| Feb 28, 2:08 PM CST | River Flood Advisory | OHX | Davidson | 10 hr |
| Feb 28, 2:08 PM CST | River Flood Advisory | OHX | Davidson | 10 hr |
| Feb 28, 2:08 PM CST | River Flood Advisory | OHX | Davidson | 117 min |
Nearby
Flash Flood Warnings in Tennessee, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.